# SDR FDEA201402180348

- Difficulty date: February 18, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 59,957 hours, 23,619 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: AA457
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT L1 DOOR SLIDE LOW PRESSURE LIGHT ILLUMINATED, SLIDE STILL INTACT.   REMOVED AND REPLACED L1 SLIDE IAW MM 25-61-02-4 AND 25-61-01-2.
